# SDR SWAA2013011811559

- Difficulty date: December 24, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,307 hours, 60,407 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF LOG PAGE 8376971) SKIN TORN/CRACKED UNDER NR 4 SLAT FIXED LEADING EDGE.  REPAIRED CRACKED FIXED LEADING EDGE BEHIND NR 4 SLAT IAW SRN 57-41-01 SRM 51-70-17, SRM 51-70-14 & SRM 20-50-05 ALL WORK ACCOMPLISHED ON N/R T176153.  CLOSING # 84232
